# SDR KCSA081415

- Difficulty date: August 20, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 95,897 hours, 23,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN HAS CORROSION ON UPPER SURFACE AT LES 884.  (S)
